# SDR CALA9700169

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN STRINGER AT STA 907.  THE CRACKED SECTION OF STRINGER WAS REMOVED IAW SRM 53-10-3, STRINGER SPLICES WERE FABRICATED AND INSTALLED IAW SRM 53-10-2, 53-10-3 AND 51-30-2.
